Come Join Us To Meditate – Relax – Dance & Celebrate Together

 Satyam Shivam Sundaran Presents
Vedanta Festival 2015
Date: 11th December Till 13th December 2015
Location: Love Temple Arambol Beach, North Goa

Yoga – Tantra Life Meditation – Advaita Vedanta Non-Duality Sessions – Contact Dance – Creativity Workshops – Alternative Healing Therapies – Active Meditation – Live Music Concerts & Much More.

3 Days Of Joyful Transformational Journey
10 Teachers – 16 Sessions – Every Night
Entertaining Live Music Concerts
With Various Musicians.

Vedanta Festival is started by Shiva Girish with the aim of creating a platform for various teachers from all over the world.

Daily Schedule – Session Time
• Morning 8:00 Till 10:00 (Yoga Session)
• 10:00 Till 11:00 (Break Fast Time)
• 11:00 Till 13:00 (2 Hours Active Meditation Or Alternative Therapy)
• 13:00 Till 15:00 (2 Hours Lunch Break Time)
• 15:00 Till 16:00 (1 Hour Any Session – Passive Meditation)
• 16:00 Till 17:00 (1 Hour Tea Break)
• 17:00 Till 18:30 (Active Meditation)
• 18:30 Till 20:00 (1 Hour 30 minutes Break)
•  20:30 Till 22:00 Evening Live Music Concert

Location: Love Temple Arambol Beach, North Goa

Love Temple Goa

Accommodation Facility Available On extra Cost in Love Temple Beach Bungalows.

Booking Registration Open 
Participants Entry Confirmed By 100 % Payment In Advance.

Discount Offer:
Before 5th December Price 3 Days Entry: 6500 Rupees (2000 Discount)
After 5th December Price 3 Days Entry: 8500 Rupees
Cost Included 3 Days Breakfast & Lunch 

For Registration, Inquiries Or Teachers Sessions Confirmation Please Mail Us At satyamshivamsundaram2@gmail.com Or Call Shiva +919960782299

IMPORTANT: Rights To Choose The Participants Is Reserved By Vedanta Teachers.